Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Fort Worth, TX

February 23, 200746 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Feb 23, 2007, 1:37 PM CST for 46 counties in Texas. It took effect at Feb 24, 2007, 9:00 AM CST. It was in force for 10 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 23, 2007, 1:37 PM CST (19:37 UTC)
In effect from
Feb 24, 2007, 9:00 AM CST
Expired
Feb 24, 2007, 7:00 PM CST
In force
10 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 12:00 PM CSTNON-TSTM WND GST 585 N Fort Worth, TX
Feb 24, 1:00 PM CSTNON-TSTM WND DMGGrand Prairie, TXPOWERLINES DOWN
Feb 24, 1:19 PM CSTNON-TSTM WND DMGGraham, TXBARN DOWN, POWERLINES DOWN, FIRES, AND 1 MILE BLOWING DUST.
Feb 24, 1:22 PM CSTNON-TSTM WND DMGDecatur, TXPOWERLINES DOWN
Feb 24, 1:30 PM CSTNON-TSTM WND DMGBowie, TXPOWERLINES DOWN
Feb 24, 1:32 PM CSTNON-TSTM WND DMGDecatur, TXPOWERLINES DOWN.
Feb 24, 2:00 PM CSTNON-TSTM WND DMGPlano, TXDAMAGE TO CARPORT.
Feb 24, 2:03 PM CSTNON-TSTM WND GST 53Garland, TXFEW SMALL LIMBS DOWN IN AREA.
Feb 24, 2:30 PM CSTNON-TSTM WND GST 55Mckinney, TXTWO ELECTRIC POLES AND SEVERAL TREES DOWNED. POWER OUTAGES REPORTED.
Feb 24, 3:00 PM CSTNON-TSTM WND DMGCallisburg, TXSEVERAL POWER LINES DOWN AND POLES BROKEN. POWER OUTAGES IN THE AREA.
Feb 24, 3:09 PM CSTNON-TSTM WND DMGDenton, TX18-24 INCH DIAMETER TREE BROKEN BY HIGH WINDS
Feb 24, 3:24 PM CSTNON-TSTM WND DMGMckinney, TXNUMEROUS HOUSES WITH SHINGLES BLOWN OFF.
Feb 24, 4:17 PM CSTNON-TSTM WND DMGParis, TXLARGE TREES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KFWD 231937
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CST FRI FEB 23 2007

TXZ091>093-100>104-115>120-129>134-141>146-156>161-241030-
/O.UPG.KFWD.FW.A.0001.070224T1200Z-070225T0100Z/
/O.NEW.KFWD.FW.W.0001.070224T1500Z-070225T0100Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
137 PM CST FRI FEB 23 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY 
FOR STRONG WINDS AND VERY DRY AIR...

IN COLLABORATION WITH TEXAS FIRE AGENCIES...THE NATIONAL WEATHER
SERVICE IN FORT WORTH HAS UPGRADED THE FIRE WEATHER WATCH TO A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST
SATURDAY.

WEST AND SOUTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS
UP TO 50 MPH SATURDAY. MEANWHILE RELATIVE HUMIDITIES WILL FALL
BELOW 25 PERCENT BY LATE MORNING. ALTHOUGH AREA FUELS MAY RECEIVE
SOME RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR WILL
QUICKLY DRY OUT DORMANT VEGETATION. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT
CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE
DEPARTMENT OR LAW ENFORCEMENT OFFICE.

$$

TXZ094-095-105>107-121>123-135-147-148-162-174-175-241030-
/O.NEW.KFWD.FW.W.0001.070224T1500Z-070225T0100Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
FREESTONE-ANDERSON-LEON-MILAM-ROBERTSON-
137 PM CST FRI FEB 23 2007

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY FOR 
STRONG WINDS AND VERY DRY AIR...

IN COLLABORATION WITH TEXAS FIRE AGENCIES...THE NATIONAL WEATHER
SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 9 AM TO 7 PM CST SATURDAY.

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45
MPH SATURDAY. MEANWHILE RELATIVE HUMIDITIES WILL FALL BELOW 25
PERCENT BY THE AFTERNOON HOURS. ALTHOUGH AREA FUELS MAY RECEIVE
SOME RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR WILL
QUICKLY DRY OUT DORMANT VEGETATION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT
CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE
DEPARTMENT OR LAW ENFORCEMENT OFFICE.


$$

92
2 follow-up statements
000 
WWUS84 KFWD 241034
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CST SAT FEB 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241900-
/O.CON.KFWD.FW.W.0001.070224T1500Z-070225T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
434 AM CST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM CST THIS EVENING...

WEST AND SOUTHWEST WINDS WILL INCREASE BETWEEN 30 TO 40 MPH OVER
THE WESTERN TWO THIRDS OF NORTH TEXAS TODAY WITH SOME GUSTS AS
HIGH AS 50 MPH. THE REMAINDER OF THE REGION WILL EXPERIENCE WIND
SPEEDS BETWEEN 25 AND 35 MPH WITH SOME GUSTS UP TO 45 MPH.
MEANWHILE...RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT BY LATE
MORNING. ALTHOUGH SOME AREAS RECEIVED RAINFALL OVERNIGHT...THE
STRONG WINDS AND DRY AIR WILL QUICKLY DRY OUT DORMANT VEGETATION.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT
CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE
DEPARTMENT OR LAW ENFORCEMENT OFFICE.

$$
000 
WWUS84 KFWD 241822
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 PM CST SAT FEB 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-250100-
/O.CON.KFWD.FW.W.0001.000000T0000Z-070225T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
1222 PM CST SAT FEB 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING.

WEST AND SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE THROUGH THE LATE AFTERNOON HOURS. MEANWHILE...RELATIVE
HUMIDITIES WILL RANGE BETWEEN 10 AND 20 PERCENT. ALTHOUGH SOME
AREAS RECEIVED RAINFALL OVERNIGHT...THE STRONG WINDS AND DRY AIR
WILL QUICKLY DRY OUT DORMANT VEGETATION AND CREATE EXTREMELY
DANGEROUS WILDFIRE CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING. DO NOT TOSS LIT
CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE
DEPARTMENT OR LAW ENFORCEMENT OFFICE IMMEDIATELY.


$$


92

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 11:30 AM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 23, 11:30 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CST FRI FEB 23 2007

.AVIATION...
EXPECT MVFR CIGS TO LINGER THROUGH ABOUT 20Z BEFORE DIURNAL HEATING
RAISES LCLS TO 3500FT.  SOUTH/SOUTHEAST WINDS WILL INCREASE TO
AROUND 20 KT THIS AFTERNOON AND STAY AT THAT LEVEL THROUGH THE
OVERNIGHT HOURS.  MODELS SUGGEST STRONG MOISTURE ADVECTION WILL
CAUSE CIGS TO LOWER AGAIN TO NEAR 1500FT THIS EVENING AND PERSIST
THROUGH 12Z.  THUNDERSTORM THREAT WILL BE CONFINED TO THE 6Z-12Z
HOURS FOR AREA TAFS...WITH THE BEST CHANCE OF STORMS NORTH OF THE
TRACON.  CONFIDENCE THAT SQUALL LINE WILL MOVE ACROSS THE TRACON IS
LOWER AFTER THIS MORNINGS MODEL RUNS...AND EXPECT MORE SCATTERED
COVERAGE OR A BROKEN LINE OF STORMS.  THUS WILL SHOW TEMPO GROUP FOR
METROPLEX SITES AND A PROB30 FOR KACT.

FINALLY THE MAIN ISSUE IS GOING TO BE WINDS SATURDAY.  VERY STEEP
LAPSE RATES WILL DEVELOP AFTER SUNRISE AND MIXING OF 50KT 850 WINDS
SUGGEST THAT 30G40KT WILL MATERIALIZE BY 18Z.  DIRECTION WILL BE
FROM 240 DEGREES WHICH IS A CROSS WIND FOR ALL RUNWAYS AND WILL
RESULT IN MAJOR DELAYS.  TR.92

&&

.1115 AM PUBLIC DISCUSSION...
WE HAVE UPDATE THE GRIDS AND ZONE FORECASTS...PULLING FOG OUT OF THE
SOUTHEASTERN ZONES. WE STILL HAVE A THREAT OF SOME LIGHT
SHOWERS...WHICH SHOULD MAINLY AMOUNT TO BRIEF PERIODS OF DRIZZLE OR
SPRINKLES.   #26

&&

.DISCUSSION...
325 AM CST
NORTH TEXAS WILL BE HIT BY AN INTENSE EARLY SPRING STORM SYSTEM THIS
WEEKEND. THIS WILL BE FOLLOWED BY A PERIOD OF NEAR TO ABOVE NORMAL
TEMPERATURES AND DRY CONDITIONS SUNDAY THROUGH TUESDAY. ANOTHER
UPPER TROUGH AND SURFACE SYSTEM IS EXPECTED MID WEEK WITH SCATTERED
CONVECTION...BUT NOTHING LIKE THIS WEEKENDS.

WE/VE MENTIONED THE DETAILS OF THIS SYSTEM AND ASSOCIATED SEVERE
WEATHER PARAMETERS FOR THE PAST FEW DAYS...THUS WILL NOT SPEND A LOT
OF TIME REHASHING.

FOR TODAY...WE/VE ADDED SOME FOG OVER THE FAR SOUTHEAST COUNTIES FOR
THE EARLY MORNING HOURS. STRONG PRESSURE FALLS ACROSS WEST TEXAS
WILL INCREASE OUR WINDS...BUT WE FEEL THEY WILL STAY BELOW
ADVISORY CRITERIA. THERE WILL BE A STRONG CAP IN PLACE OVER THE
REGION...THUS WE HAVE REMOVED POPS FROM THIS MORNING...AND TRIMMED
THEM IN THE EAST DURING THE AFTERNOON. LOOKS LIKE ALL CONVECTION
WILL BE ELEVATED.

TONIGHT THROUGH SATURDAY:  STRONG TO SEVERE CONVECTION ALONG A
WEST TEXAS DRYLINE THIS EVENING WILL ADVANCE AS A SQUALL LINE AS THE
UPPER SYSTEM NEARS THROUGH THE SOUTHERN ROCKIES. THE PUSH WILL BE
FAST WITH THE NORTHWEST COUNTIES BEING HIT FIRST AND HARDEST A FEW
HOURS AFTER MIDNIGHT. SPC HAS A MODERATE RISK OUT FOR THIS
AREA...SEE SWODY1 FOR FULL DETAILS. DAMAGING WINDS (BOW ECHOES) AND
LARGE HAIL ARE THE GREATEST THREAT...BE THERE MAY ALSO BE A FEW
ROTATING CELLS CONSIDERING THE 1-3KM SHEAR. THE SQUALL LINE IS
EXPECTED TO REACH THE I-35 CORRIDOR NEAR SUNRISE AND EXIT THE
EASTERN COUNTIES BEFORE NOON.

VERY STRONG AND GUSTY WEST WINDS WILL MOVE IN BEHIND THE SYSTEM
SATURDAY AS MODEL SOUNDINGS INDICATE STRONG UNIDIRECTIONAL WESTERLY
FLOW ABOVE 1000FT AND STRONG SUBSIDENCE IN THE WAKE OF THE SYSTEM.
THESE WINDS AND VERY LOW RH JUSTIFY THE CURRENT FIRE WEATHER WATCH
FOR SATURDAY. IT MAY BE UPGRADED THIS AFTERNOON AND MOST DEFINITELY
BEFORE DAYBREAK SATURDAY. A WIND ADVISORY WILL ALSO BE LIKELY AS
WELL FOR SUSTAINED SPEED OF 25-35 MPH WITH GUSTS UP TO 45 MPH.

SUNDAY WILL BE COOL AND DRY. MONDAY WILL BE ABOVE NORMAL AS SOUTH
WINDS RETURN. A COLD FRONT IS EXPECTED MONDAY EVENING....RESULTING
IN A RETURN BACK TO NORMAL TEMPERATURES FOR TUESDAY BUT NO RAINFALL.
ANOTHER SURFACE LOW BY MIDWEEK MAY BRING ANOTHER CHANCE OF RAIN ON
WEDNESDAY...BUT THERE IS CERTAINTY ON THE STRENGTH AND TRAJECTORY OF
THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  57  70  41  67 /  20  60  70   0   0
WACO, TX              70  58  75  41  67 /  20  40  40   0   0
PARIS, TX             69  56  72  41  64 /  20  30 100   0   0
DENTON, TX            69  56  69  38  66 /  20  70  60   0   0
MCKINNEY, TX          69  56  69  39  64 /  20  60  80   0   0
DALLAS, TX            70  57  70  44  67 /  20  60  70   0   0
TERRELL, TX           69  58  72  43  63 /  20  40  90   0   0
CORSICANA, TX         70  59  73  41  67 /  20  30  70   0   0
TEMPLE, TX            69  58  75  40  68 /  20  40  20   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES:
TXZ091>093-100>104-115>120-129>134-141>146-156>161.

&&

79/75
Hazardous weather outlook, Feb 23, 3:45 AM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
345 AM CST FRI FEB 23 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
345 AM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS TONIGHT THROUGH SATURDAY MORNING WHEN A POWERFUL UPPER LEVEL STORM
SYSTEM AND ASSOCIATED DRYLINE MOVE ACROSS THE REGION.

SCATTERED THUNDERSTORMS WILL BEGIN IN THE WESTERN AREAS OF NORTH
TEXAS THIS EVENING AND SPREAD EASTWARD DURING THE NIGHT.  LOW LEVEL
MOISTURE...VERTICAL WIND SHEAR...AND INSTABILITY WILL BE SUFFICIENT
TO SUPPORT THE FORMATION OF SOME SEVERE THUNDERSTORMS CAPABLE OF
DAMAGING DOWNBURST WINDS AND LARGE HAIL. WIND SHEAR WILL BE MORE
THAN SUFFICIENT FOR ROTATING STORMS...BUT A WARM CAPPING
INVERSION IN THE LOWER LEVELS WILL LIKELY REDUCE THE TORNADO THREAT.
HOWEVER...A TORNADO OR TWO CANNOT BE RULED OUT...MAINLY NORTHWEST
OF A GAINESVILLE...DECATUR...TO BRECKENRIDGE LINE. A THIN SQUALL
LINE OF THUNDERSTORMS WILL MOVE RAPIDLY INTO THE FAR WESTERN
COUNTIES OF NORTH TEXAS AFTER MIDNIGHT AND REACH THE INTERSTATE 35
CORRIDOR AROUND SUNRISE. NO ADDITIONAL THUNDERSTORMS ARE EXPECTED AFTER
THE SQUALL LINE PASSES.

.DAYS TWO THROUGH SEVEN...
A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE
RAPIDLY EASTWARD ACROSS NORTH TEXAS SATURDAY MORNING. THE GREATEST
THREAT WITH THESE STORMS WILL BE FROM DAMAGING DOWNBURST WINDS AND
LARGE HAIL. THE STORMS SHOULD ALL MOVE INTO EAST TEXAS AND LOUISIANA
BY MIDDAY SATURDAY.

THE EXITING STORM SYSTEM WILL BRING STRONG WESTERLY WINDS ON
SATURDAY. SUSTAINED WINDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS
UP TO 45 MPH.

THE DRY AND WINDY CONDITIONS WILL RESULT IN AN INCREASED FIRE DANGER
OVER MUCH OF NORTH TEXAS. THEREFORE...A FIRE WEATHER WATCH IS IN
EFFECT FOR SATURDAY ALONG AND WEST OF A SHERMAN TO GROESBECK LINE.

ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF THUNDERSTORMS
TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE WEST OF A SHERMAN...HILLSBORO...TO
LAMPASAS LINE AFTER 8 PM AND ACROSS THE REMAINDER NORTH TEXAS AFTER
MIDNIGHT.

79

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 1:50 PM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more32 hr

Nearby

Red Flag Warnings in Texas, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.